# SDR ASAA2023030342186

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 6,568 hours, 2,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT RAN QRH. RIGHT FMC REMAINED INOP. GROUNDED - YES. PERFORMED FMC SYSTEM OPERATIONAL TEST PER B737-9 AMM 34-61-00. SYSTEM TEST OK NO FAULT NOTED AT THIS TIME.
